# SDR CALA2023060201739

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 74,891 hours, 27,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 FOUND 1/2 PANEL 193CL MISSING ON ARRIVAL.  THREE PANELS FOUND MISSING. RT SIDE SHOWN FOR COMPARISON CORRECTION: LANDING GEAR PANELS ADDRESSED ON CDL WRITEUP LP 4370202. REMOVED REMAINING UPPER HALF OF PANEL(PICTURED NEXT TO INSTALLED NUTPLATES WERE INSTALLED TO CORRECT ISSUE. NO ASSOCIATED DAMAGE NEW ONE), LOCATED AFT HOLES AND INSTALLED NEW PANEL. FOUR NOTED. NUTPLATES WERE MISSING OR COMPROMISED AT BOTTOM OF PANEL WHICH MAY HAVE CONTRIBUTED TO IT LOOSENING UP. DOUBLE FLOATING
